Skip to main content
    • Aa
    • Aa

Degree spectra of prime models

  • Barbara F. Csima (a1)

We consider the Turing degrees of prime models of complete decidable theories. In particular we show that every complete decidable atomic theory has a prime model whose elementary diagram is low. We combine the construction used in the proof with other constructions to show that complete decidable atomic theories have low prime models with added properties.

If we have a complete decidable atomic theory with all types of the theory computable, we show that for every degree d with 0 < d < 0', there is a prime model with elementary diagram of degree d. Indeed, this is a corollary of the fact that if T is a complete decidable theory and L is a computable set of c.e. partial types of T, then for any degree d > 0, T has a d-decidable model omitting the nonprincipal types listed by L.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2] P. Clote , A note on decidable model theory, Model theory and arithmetic, Lecture Notes in Mathematics, vol. 890, Springer, Berlin, 1981, pp. 134142.

[4] A. S. Denisov , Homogeneous 0′-elements in structural pre-orders, Algebra and Logic, vol. 28 (1989), pp. 405418.

[5] B. N. Drobotun , Numerations of simple models, Siberian Mathematical Journal, vol. 18 (1977), no. 5, pp. 707716 (1978).

[7] C. G. Jockusch Jr. and R. I. Soare , classes and degrees of theories, Transactions of the American Mathematical Society, vol. 173 (1972), pp. 3356.

[10] T. S. Millar , Foundations of recursive model theory, Annals of Mathematical Logic, vol. 13 (1978), pp. 4572.

[13] T. Slaman , Relative to any nonrecursive set, Proceedings of the American Mathematical Society, vol. 126 (1998), pp. 21172122.

[14] R. I. Soare , Recursively enumerable sets and degrees: A Study of Computable Functions and Computably Generated Sets, Springer-Verlag, Heidelberg, 1987.

[15] S. Wehner , Enumerations, countable structures and Turing degrees, Proceedings of the American Mathematical Society, vol. 126 (1998), pp. 21312139.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 41 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 25th July 2017. This data will be updated every 24 hours.